MathSciNet Relay Station
MathSciNet bibliographic data
MR2524379 47H10 (54H25)
Ćirić, Ljubomir Common fixed point theorems for a family of non-self mappings in convex metric spaces. Nonlinear Anal. 71 (2009), no. 5-6, 1662–1669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement